# SDR UALA2013051403332

- Difficulty date: May 12, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 44,540 hours, 17,945 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Condition: Unsecure
- Location: Row 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER STRIP HANGING DOWN AT ROW 22.  SECURED STRIP AT ROW 22, OK FOR SERVICE.
